# SDR DALA2017100907381

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 114,601 hours, 13,841 cycles
- System (JASC): 5200 · Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: Upper Deck Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR BATTERY LIGHT INOPERATIVE. REMOVED AND REPLACED THE BATTERY PACK IAW AMM 52-14-13, CHECKED GOOD, OK FOR SERVICE.
